MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: amlodipine, aspirin, atorvastatin, and levothyroxine.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with conformable gore® tag® thoracic endoprostheses to treat a new chronic thoracic aortic dissection proximal to the existing implanted devices, not in the previously treated area of the aorta.Prior to this procedure on (b)(6) 2012, the patient was implanted with three gore® tag® thoracic endoprostheses to treat a chronic dissection.On (b)(6) 2017, the patient was implanted with gore® excluder® aaa endoprostheses in the abdominal aorta, gore® viabahn® endoprostheses were implanted in bilateral renal arteries, the celiac artery and superior mesenteric artery as ¿chimneys¿ to treat a new chronic dissection.In addition, on an unknown date, the patient had bare metal stents implanted in both femoral arteries.It was reported access was made through the right femoral artery and that after deploying the conformable gore® tag® thoracic endoprosthesis (tgu343410/18359270) on (b)(6) 2018, the proximal end of the device partially opened, approximately 30% open, down to the first 1 cm of the device.The rest of the device fully opened.The physician attempted to balloon the device and it remained partially open.A gore® excluder® contralateral leg endoprosthesis was implanted inside the implanted conformable gore® tag® thoracic endoprostheses to use as radial force to ensure the device remained open and patent.The patient tolerated the procedure.The physician and field sales associate examined the deployment line and the delivery catheter, both were intact with no defects.The delivery catheter was destroyed at the hospital.
 
Additional Manufacturer Narrative
Correction adverse event or product problem.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7840470
Report Number2017233-2018-00532
Device Sequence Number1468924
Product Code MIH
UDI-Device Identifier00733132617807
UDI-Public00733132617807
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2021
Device Catalogue NumberTGU343410
Device Lot Number18359270
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/01/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight62